Severe, symptomatic, dose-limiting hypophosphatemia induced by hepatic arterial infusion of recombinant tumor necrosis factor in patients with liver metastases.

@article{Giglio1991SevereSD,
  title={Severe, symptomatic, dose-limiting hypophosphatemia induced by hepatic arterial infusion of recombinant tumor necrosis factor in patients with liver metastases.},
  author={A del Giglio and Alexander A. Zukiwski and M K Showkath Ali and Giora M. Mavligit},
  journal={Cancer},
  year={1991},
  volume={67 10},
  pages={2459-61}
}
Twenty-two patients with liver metastases received 45 courses of recombinant tumor necrosis factor (rTNF) by hepatic arterial infusion in doses ranging from 12.5 to 175 micrograms/m2/d for 5 days by continuous infusion. The induction of statistically significant, dose-related, severe, albeit transient, hypophosphatemia (less than 1.0 mg/dl) associated with clinically significant, right-sided myocardial dysfunction and severe lassitude was observed. These side effects were promptly reversed… CONTINUE READING